RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sgibnev, Mikhail Sergeyevich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 32

Number of views:
This page:816
Abstract pages:5404
Full texts:1953
References:918
Candidate of physico-mathematical sciences (1981)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
E-mail:
Keywords: homogeneous Wiener-Hopf equation, system of integral equations, existence of a solution, asymptotic behavior

http://www.mathnet.ru/eng/person11021
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/257299

Publications in Math-Net.Ru
2019
1. M. S. Sgibnev, “The discrete Wiener–Hopf equation with submultiplicative asymptotics of the solution”, Sib. Èlektron. Mat. Izv., 16 (2019),  1600–1611  mathnet
2. M. S. Sgibnev, “The Wiener–Hopf equation in measures with probability kernel”, Sib. Èlektron. Mat. Izv., 16 (2019),  609–617  mathnet
3. M. S. Sgibnev, “The discrete Wiener–Hopf equation with probability kernel of oscillating type”, Sibirsk. Mat. Zh., 60:3 (2019),  664–675  mathnet  elib; Siberian Math. J., 60:3 (2019), 516–525  isi  scopus
2017
4. M. S. Sgibnev, “On Stone's renewal theorem for arithmetic distributions”, Diskr. Mat., 29:2 (2017),  84–95  mathnet  elib; Discrete Math. Appl., 28:6 (2018), 397–404  isi  scopus
5. M. S. Sgibnev, “On the inhomogeneous conservative Wiener–Hopf equation”, Sibirsk. Mat. Zh., 58:6 (2017),  1401–1417  mathnet  elib; Siberian Math. J., 58:6 (2017), 1090–1103  isi  scopus
6. M. S. Sgibnev, “Exact asymptotics of the solution to a difference equation of general type”, Sib. J. Pure and Appl. Math., 17:1 (2017),  45–54  mathnet; J. Math. Sci., 231:2 (2018), 267–277
2014
7. M. S. Sgibnev, “An asymptotic expansion of the solution of a matrix difference equation of general form”, Mat. Sb., 205:12 (2014),  141–154  mathnet  mathscinet  zmath  elib; Sb. Math., 205:12 (2014), 1815–1828  isi  scopus
8. M. S. Sgibnev, “Behavior at infinity of a solution to a matrix differential-difference equation”, Sibirsk. Mat. Zh., 55:3 (2014),  650–665  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 530–543  isi  elib  scopus
2013
9. M. S. Sgibnev, “On Invertibility Conditions for Elements of Banach Algebras of Measures”, Mat. Zametki, 93:5 (2013),  772–774  mathnet  mathscinet  zmath  elib; Math. Notes, 93:5 (2013), 763–765  isi  elib  scopus
2012
10. M. S. Sgibnev, “Behavior at infinity of a solution to a differential-difference equation”, Sibirsk. Mat. Zh., 53:6 (2012),  1413–1432  mathnet  mathscinet  elib; Siberian Math. J., 53:6 (2012), 1139–1154  isi  elib  scopus
2010
11. M. S. Sgibnev, “On the existence of a solution of a homogeneous system of generalized Wiener–Hopf equations”, Izv. RAN. Ser. Mat., 74:3 (2010),  157–168  mathnet  mathscinet  zmath  elib; Izv. Math., 74:3 (2010), 595–606  isi  elib  scopus
12. M. S. Sgibnev, “An asymptotic property of the solution to the homogeneous generalized Wiener–Hopf equation”, Sibirsk. Mat. Zh., 51:6 (2010),  1430–1434  mathnet  mathscinet  elib; Siberian Math. J., 51:6 (2010), 1131–1134  isi  scopus
13. M. S. Sgibnev, “The uniqueness of a solution to the renewal type system of integral equations on the line”, Sibirsk. Mat. Zh., 51:1 (2010),  204–211  mathnet  mathscinet  elib; Siberian Math. J., 51:1 (2010), 168–173  isi  elib  scopus
2008
14. M. S. Sgibnev, “Semimultiplicative moments of factors in Wiener–Hopf matrix factorization”, Mat. Sb., 199:2 (2008),  115–130  mathnet  mathscinet  zmath  elib; Sb. Math., 199:2 (2008), 277–290  isi  elib  scopus
15. M. S. Sgibnev, “An asymptotic expansion of the solution to a system of integrodifferential equations with exact asymptotics for the remainder”, Sibirsk. Mat. Zh., 49:3 (2008),  650–667  mathnet  mathscinet  zmath; Siberian Math. J., 49:3 (2008), 524–538  isi  scopus
2007
16. M. S. Sgibnev, “Homogeneous conservative Wiener–Hopf equation”, Mat. Sb., 198:9 (2007),  123–132  mathnet  mathscinet  zmath  elib; Sb. Math., 198:9 (2007), 1341–1350  isi  scopus
2006
17. M. S. Sgibnev, “Asymptotics of solutions of an integro-differential and an integral equation”, Differ. Uravn., 42:9 (2006),  1222–1232  mathnet  mathscinet; Differ. Equ., 42:9 (2006), 1291–1301
18. M. S. Sgibnev, “Exact asymptotic expansions for solutions of multi-dimensional renewal equations”, Izv. RAN. Ser. Mat., 70:2 (2006),  159–178  mathnet  mathscinet  zmath  elib; Izv. Math., 70:2 (2006), 363–383  isi  elib  scopus
19. M. S. Sgibnev, “The matrix analogue of the Blackwell renewal theorem on the real line”, Mat. Sb., 197:3 (2006),  69–86  mathnet  mathscinet  zmath  elib; Sb. Math., 197:3 (2006), 369–386  isi  scopus
2004
20. M. S. Sgibnev, “Systems of Renewal-Type Integral Equations on the Line”, Differ. Uravn., 40:1 (2004),  128–137  mathnet  mathscinet; Differ. Equ., 40:1 (2004), 137–147
2002
21. M. S. Sgibnev, “Exact asymptotic behaviour of the renewal measure in the “critical” case”, Fundam. Prikl. Mat., 8:3 (2002),  911–920  mathnet  mathscinet  zmath
22. M. S. Sgibnev, “Semimultiplicative estimates for the solution of the multidimensional renewal equation”, Izv. RAN. Ser. Mat., 66:3 (2002),  159–174  mathnet  mathscinet  zmath; Izv. Math., 66:3 (2002), 595–610  scopus
2001
23. M. S. Sgibnev, “Stone decomposition for a matrix renewal measure on a half-line”, Mat. Sb., 192:7 (2001),  97–106  mathnet  mathscinet  zmath  elib; Sb. Math., 192:7 (2001), 1025–1033  isi  scopus
1999
24. B. A. Rogozin, M. S. Sgibnev, “Strongly subexponential distributions, and Banach algebras of measures”, Sibirsk. Mat. Zh., 40:5 (1999),  1137–1146  mathnet  mathscinet  zmath; Siberian Math. J., 40:5 (1999), 963–971  isi
25. B. A. Rogozin, M. S. Sgibnev, “Banach algebras of measures on the line with given asymptotics of distributions at infinity”, Sibirsk. Mat. Zh., 40:3 (1999),  660–672  mathnet  mathscinet  zmath; Siberian Math. J., 40:3 (1999), 565–576  isi
1998
26. M. S. Sgibnev, “On the distribution of the supremumof a random walk when the characteristic equation has roots”, Teor. Veroyatnost. i Primenen., 43:2 (1998),  383–390  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:2 (1999), 322–329  isi
1997
27. M. S. Sgibnev, “Asymptotics of the generalized renewal functions when the variance is finite”, Teor. Veroyatnost. i Primenen., 42:3 (1997),  632–637  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:3 (1998), 536–541  isi
1991
28. M. S. Sgibnev, “Asymptotic behavior of higher-order moments of renewals”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  494–504  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 508–518  isi
1989
29. M. S. Sgibnev, “Banach algebras and infinitely divisible distributions”, Mat. Zametki, 46:4 (1989),  60–65  mathnet  mathscinet  zmath; Math. Notes, 46:4 (1989), 794–798  isi
1978
30. B. A. Rogozin, M. S. Sgibnev, “Maximal ideals of Banach algebras of measures on the real line”, Mat. Zametki, 24:3 (1978),  315–318  mathnet  mathscinet  zmath; Math. Notes, 24:3 (1978), 669–671
1977
31. B. A. Rogozin, M. S. Sgibnev, “Banach algebras of absolutely continuous measures on a straight line”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  92–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 239–241
32. M. S. Sgibnev, “Distribution of the supremum of sums of independent variables with negative drift”, Mat. Zametki, 22:5 (1977),  763–770  mathnet  mathscinet  zmath; Math. Notes, 22:5 (1977), 916–920

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020